Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Suspicious not really injected with Sculptra
Jul 1, 2005

In Nov 02-Feb 03, I was injected with a series of New-Fill treatments due to marked facial lipoatrophy. I experienced superb results, and with noticable improvements from each treatment (thank you to Dr. Engelhard).

I recently visited a different doctor due strictly to locational convenience (April 2005) for a 'touch up,' but it is now almost 3 months since that treatment and there is ZERO visible improvement. A series of 'red flags' went up sparking my suspicion during my experience with this new doctor, but now that I see no improvement whatsoever, I am suspecting that I was not injected with Sculptra, but perhaps with some other foreign material. Please share with me what recourse/options I might have available to me to determine if this recent doctor fraudulently charged me for, and injected me, with something other than Sculptra. Thank you for any assistance or starting point you can provide.

Response from Dr. Henry

You should start by discussing with the 2nd doctor including getting the lot number for the Sculpra that was used. Some patients given Sculptra may not see much benefit and need repeated injections. Outcomes may also vary by provider. If you return to your 1st doc and undergo another injection with clear improvement that would raise more concern about the quality of the care given by doctor # 2. If that doctor's office can't give you the lot number for the Sculpra then you can consider complaining to the State Medical Board if futher discussion with his/her office are not helpful. KH



Previous
HGH
Next
Severe Dry Mouth

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement